# SDR SWIA200820634

- Difficulty date: December 9, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 23,250 hours, 34,243 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: C/B Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC CHECK, FOUND WIRE W138-0001-2 BURNED ABOVE OVERHEAD CB PANEL.  REPLACED FULL LENGTH OF WIRE W138-0001-2.
